MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 5, 15MM; SEE H10

EXACTECH, INC. CC TIBIAL INSERT SZ 5, 15MM; SEE H10
Catalog Number 208-25-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 09/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report numbers for revisions in spring 2016: 1038671-2023-00390 and 1038671-2023-00391.Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via legal notification, that patient, underwent two revision surgeries on his left knee in spring 2016 for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.In winter and fall 2018, plaintiff underwent two revision surgeries on his left knee for issues including but not limited to polyethylene wear, bone loss, osteolysis, instability, and/or component loosening.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
(b)(6) 2018 is to represent the reported "fall".Additional information was received via legal documentation.H6.Investigation results-the cc tibial insert device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.These devices are used for treatment not diagnosis.There is no other information available.

Brand Name
CC TIBIAL INSERT SZ 5, 15MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16504067
Report Number1038671-2023-00392
Device Sequence Number19658527
Product Code JWH
UDI-Device Identifier10885862054432
UDI-Public10885862054432
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2020
Device Catalogue Number208-25-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale